Başak Karpuz
Başak Karpuz
Verified email at
Cited by
Cited by
On oscillation of differential and difference equations with non-monotone delays
E Braverman, B Karpuz
Appl. Math. Comput. 218 (7), 3880--3887, 2011
Unbounded oscillation of higher-order nonlinear delay dynamic equations of neutral type with oscillating coefficients
B Karpuz
Electron. J. Qual. Theory Differ. Equ. 2009 (34), 1--14, 2009
Comparison theorems on the oscillation and asymptotic behavior of higher-order neutral differential equations
B Karpuz, Ö Öcalan, S Öztürk
Glasg. Math. J. 52 (1), 107--114, 2010
Asymptotic behaviour of bounded solutions of a class of higher-order neutral dynamic equations
B Karpuz
Appl. Math. Comput. 215 (6), 2174--2183, 2009
Properties of the Laplace transform on time scales with arbitrary graininess
M Bohner, GS Guseinov, B Karpuz
Integral Transforms Spec. Funct. 22 (11), 785-800, 2011
Iterated oscillation criteria for delay dynamic equations of first order
M Bohner, B Karpuz, Ö Öcalan
Adv. Difference Equ. 2008 (4586), 12 pp., 2008
Sufficient conditions for the oscillation and asymptotic beaviour of higher-order dynamic equations of neutral type
B Karpuz
Appl. Math. Comput. 221, 453--462, 2013
Kamenev-type oscillation criteria for higher-order neutral delay dynamic equations
LH Erbe, B Karpuz, AC Peterson
Int. J. Difference Equ. 6 (1), 1--16, 2011
Volterra theory on time scales
B Karpuz
Results Math. 65 (3), 263--292, 2014
A generalization of Opial’s inequality and applications to second-order dynamic equations
B Karpuz, B Kaymakçalan, Ö Öcalan
Differ. Equ. Dyn. Syst. 18 (1-2), 11--18, 2010
Nonoscillation of first order dynamic equations with several delays
E Braverman, B Karpuz
Adv. Difference Equ. 2010 (873459), 22 pp., 2010
Oscillation criteria for a class of second-order neutral delay differential equations
B Karpuz, JV Manojlović, Ö Öcalan, Y Shoukaku
Appl. Math. Comput. 210 (2), 303--312, 2009
Oscillation theorems for second-order nonlinear delay differential equations of neutral type
B Karpuz, SS Santra
Hacet. J. Math. Stat. 48 (3), 633--643, 2019
Generalized Ostrowski's inequality on time scales
B Karpuz, UM Özkan
JIPAM. J. Inequal. Pure Appl. Math. 9 (4), 1--15, 2008
Existence and uniqueness of solutions to systems of delay dynamic equations on time scales
B Karpuz
Int. J. Math. Comput. 10 (M11), 48--58, 2011
On oscillation and asymptotic behaviour of a higher order functional difference equation of neutral type
B Karpuz, R Rath, SK Rath
Int. J. Difference Equ. 4 (1), 69--96, 2009
Necessary and sufficient conditions on asymptotic behaviour of solutions of forced neutral delay dynamic equations
B Karpuz, Ö Öcalan
Nonlinear Anal. 71 (7), 3063--3071, 2009
Sharp oscillation and nonoscillation tests for linear difference equations
B Karpuz
J. Difference Equ. Appl. 23 (12), 1929--1942, 2017
Oscillation of a class of difference equations of second order
B Karpuz, Ö Öcalan, MK Yıldız
Math. Comput. Modelling 49 (5), 912--917, 2009
Hille–Nehari theorems for dynamic equations with a time scale independent critical constant
B Karpuz
Appl. Math. Comput. 346, 336--351, 2019
The system can't perform the operation now. Try again later.
Articles 1–20